MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 2.5X24
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
Physician inserted stent delivery system on wire and could not cross once at the lesion.When the physician attempted to take the stent catheter off the wire, it would not come off so the physician was required to take both the wire and stent off simultaneously.Information received on may.07, 2018: the device problem occurred during the procedure in patient.There was no injury to patient.Additional data received on may 09, 2018: the product was stored and prepped properly according to the instructions for use (ifu).There was no damage to the product packing noticed prior to use.There was no difficulty removing the product from the packaging.There were no anomalies noted during or after the device was prepped.There was adequate continuous flush maintained through all devices.It was verified prior to insertion that the stent was contained within the outer sheath/introducer of the system.The guidewire port was flushed as outlined in the ifu prior to loading on the guidewire.The device was removed intact (in one piece) from the patient.Additional data received on may.10, 2018: the physician used excessive force while trying to cross the lesion.The guide wire was used for a balloon before mounting the elunir system.The guide wire that used was bmw (bare metal wire).The lesion was not calcified but with vessel tortuosity/ angulation.The physician did not do anything further after not being able to deploy elunir.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7556727
Report Number3003084171-2018-00025
Device Sequence Number1775358
Product Code NIQ
UDI-Device Identifier07290107013567
UDI-Public7290107013567
Combination Product (Y/N)N
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/31/2020
Device Model Number2.5X24
Device Catalogue NumberLUN250R24US
Device Lot NumberLNRUS00094
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1